# SDR DXTA200500506

- Difficulty date: January 2, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 5,571 hours, 3,547 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON THE T/O ROLL FGC B FAILED AND LOST THE YD AND MACH TRIM.  ABORTED THE T/O AND WHEN EXITING THE RUNWAY THE SYSTEM RESET.  TROUBLESHOT AND DISCONNECTED PITOT (PILOT & COPILOT), LINES CLEANED OUT WATER AND / OR DEBRIS, RECONNECTED AND PERFORMED OPS CHECK AND LEAK CHECK.  CHECKS GOOD.  COULD NOT DUPLICATE SQUAWK IAW CE 750 34-11-07, LEAK CHECK NORMAL IAW PART 43 APP E PARA A AS PER 91.411.
